MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-8-HELIX
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a concerto coil would not deploy or detach.The patient was undergoing surgery for treatment of an embolization edg.It was noted the patient's blood flow was normal and vessel tortuosity was normal.It was reported that the microcatheter was flushed.Coil advanced but would not deploy.Coil removed.New coil advanced with no issues during deployment.The coil would not detach even after the physician's 3 attempts to detach the coil with the instant detacher.There was not a manual attempt made via hypo tube, and the physician did not try to detach with another instant detacher.No patient complications were associated with this event.Ancillary devices include a 2.4f terumo progreat microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that there was not resistance in the catheter.The coil came out of the introducer sheath smoothly.There was no kink/damage observed to the catheter.
 
Event or Problem Description
Additional information received reported that the instant detacher lot number was d034284.Prior to coil non-detachment, no issues were encountered, it just wouldn't advance.No¿push wire damage was observed after removal from the patient.They were unsure of why the coil did not detach as a new coil was opened and deployed with no issues.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received clarifying that the initial report was coil would not detach.After further verification the coil would not advance through the catheter therefore was not detached.A continuous catheter flush was administered during the procedure.This information was confirmed by the ir scrub that was in procedure.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24163448
Report Number9617601-2026-00519
Device Sequence Number21110291
Product Code KRD
UDI-Device Identifier00847536044906
UDI-Public(01)00847536044906(17)270807(10)229439771
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-8-HELIX
Device Catalogue NumberNV-3-8-HELIX
Device Lot Number229439771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/30/2026
03/06/2026
04/12/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/20/2026
03/26/2026
05/07/2026
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXIUM INSTANT DETACHER ID-1-5 LOT D034284
Patient Age51 YR
Patient SexFemale
Patient Weight54 KG